# SDR AALA980679

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510000405
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LHR - FLT 0106 - DURING CRUISE, NR 1 FIRST CLASS OVEN WAS EMITTING SMOKE WHILE HEATING FOOD.  REMOVED BURNED FOOD AND THOROUGHLY CLEANED ENTIRE INTERIOR OF NR 1 FIRST CLASS OVEN.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
